MathSciNet Relay Station
MathSciNet bibliographic data
MR2593569 60H10 (34K40 34K50 60G55 60J75)
Boufoussi, Brahim; Hajji, Salah Successive approximation of neutral functional stochastic differential equations with jumps. Statist. Probab. Lett. 80 (2010), no. 5-6, 324–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement